Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Weddle's Surfaces, Humbert's Curves, and a Certain 4-Dimensional Abelian Variety

Robert Varley
American Journal of Mathematics
Vol. 108, No. 4 (Aug., 1986), pp. 931-951
DOI: 10.2307/2374519
Stable URL: http://www.jstor.org/stable/2374519
Page Count: 21
  • Read Online (Free)
  • Download ($24.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Weddle's Surfaces, Humbert's Curves, and a Certain 4-Dimensional Abelian Variety
Preview not available

Page Thumbnails

  • Thumbnail: Page 
931
    931
  • Thumbnail: Page 
932
    932
  • Thumbnail: Page 
933
    933
  • Thumbnail: Page 
934
    934
  • Thumbnail: Page 
935
    935
  • Thumbnail: Page 
936
    936
  • Thumbnail: Page 
937
    937
  • Thumbnail: Page 
938
    938
  • Thumbnail: Page 
939
    939
  • Thumbnail: Page 
940
    940
  • Thumbnail: Page 
941
    941
  • Thumbnail: Page 
942
    942
  • Thumbnail: Page 
943
    943
  • Thumbnail: Page 
944
    944
  • Thumbnail: Page 
945
    945
  • Thumbnail: Page 
946
    946
  • Thumbnail: Page 
947
    947
  • Thumbnail: Page 
948
    948
  • Thumbnail: Page 
949
    949
  • Thumbnail: Page 
950
    950
  • Thumbnail: Page 
951
    951